# SDR PNSA2013122107

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 31,701 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 664005017
- Condition: Vibration
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT VIBRATION,  REMOVED SPINNER ON L/T SIDE AND FOUND SEAL PEELING OFF.  REPLACED SPINNER.
